# SDR SWAA2024052287512

- Difficulty date: May 19, 2024
- Submitted: May 22, 2024
- Operation: Air carrier
- Aircraft: N8742M
- Make and model: Boeing 737-8
- Aircraft serial: 61868
- Aircraft time: 9,862 hours, 4,630 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR SLIDE IS ON RED (LOW PRESSURE)<[01] REMOVED AND REPLACED FWD ENTRY DOOR ESCAPE SLIDE PER MT 825-PRD-01-01 AND PER AMM 25-66-01
